# SDR 07FDEA01154

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 52,997 hours, 8,927 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR WOULD NOT RETRACT ON TAKEOFF.  LANDED DXB WITHOUT INCIDENT.  RT/MLG BUNGEE ACTUATOR REMOVED AND REPLACED AND HYDRAULICS BLED C/O AND LEAK CHECK SATIS AS PER AMM 32-33-02-4.  RT MLG TRIM CYLINDER REMOVED AND REPLACED AND BLEED CHECK SATISFACTORILY AS PER AMM 32-37-01-4.  RESTRICTOR FOR RT L/G RETRACT CYLINDER REMOVED AND REPLACED AND LEAK CHECK SATIS AS PER AMM 32-33-01-4.  RT MLG RETRACT CYLINDER REMOVED AND REPLACED SATIS AND LEAK/OPERATION CHECK ALL NORMAL AS PER AMM 32 -33-20-4.   AIRCRAFT JACKED UP TO HEIGHT FOR MLG SWINGS AS PER AMM 07-11-00-2  MAIN GEAR WHEEL AND DOOR OPERATIONAL TESTS CARRIED OUT SATISFACTORILY (5) FIVE TIMES AS PER AMM 32-31-00-5.  OKAY FOR SERVICE.
